# SDR UALA2011071303537

- Difficulty date: July 12, 2011
- Submitted: August 12, 2011
- Operation: Air carrier
- Aircraft: N651UA
- Make and model: Boeing 767322
- Aircraft serial: 25389
- Aircraft time: 83,789 hours, 13,382 cycles
- Engine: Pwa PW4060
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACFT LOADING HAD IMPACT AT DOOR 2L.  STATION IS 46 BETWEEN 1540 TO 1562 AND STRINGER LOC IS APPROX S22 TO S23.  DIMENSIONS OF THE DENT ARE (INCHES): LENGTH 3.5 WIDTH 2.75 AND DEPTH 0.0858.  THE DENT IS SMOOTH WITH NO SHARP EDGES CUTS OR CREASE, ADJACENT RIVETS APPEARS OK IAW SRM DENT IS WITHIN LIMITS.  YELLOW DOT APPLIED.  DENT IS JUST AFT AND BELOW DOOR 2LT CUTOUT NEAR REGISTRATION NUMBER.  MARKED WITH YELLOW DOT.
